# SDR DL76G080193

- Difficulty date: February 12, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 42,500 hours, 6,241 cycles
- Engine: Ge CF680C2B6F
- Engine time: 26,251 hours, 9,980 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 26,251 hours, 9,980 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ON T/O BIRD STRIKE LEFT ENG VIBS HIGH RETURNED FOR LNDG.  NO SMELL IN CABIN ASSOC W/BIRD STRIKE NOTED.  REPLACED DAMAGED FAN SETS NR 1 ENG.  BOROSCOPED HPC FOUND NO BIRD STRIKE DAMAGE AFTER REMOVING BLADES VISUALLY INSPECTED CORE INTAKE FOUND NO DEBRIS.  CORE OK.  PBS RUN FAILED FOR DATA LOSS.  CHECKED AND RAN SECONDS AND THIRD VIBE RUN.  RESET ALL WEIGHTS PER BALANCE RUN FAN VIBS NOW 1.1 AT 98 PERCENT N1 OK FOR SERVICE.
